Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINK SLED PROSTHESIS; PLATEAU
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
WALDEMAR LINK GMBH & CO. KG LINK SLED PROSTHESIS; PLATEAU
Model Number
15-2028/13
Medical Device Problem Code
Crack (1135)
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
06/13/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
Event or Problem Description
Crack of polyethylene plateau.
New Search
Submit an Adverse Event Report
Brand Name
LINK SLED PROSTHESIS
Common Device Name
PLATEAU
Manufacturer
(Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM 22339
Manufacturer Contact
annerike tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM 22339
MDR Report Key
14875413
Report Number
3004371426-2022-00025
Device Sequence Number
5073805
Product Code
KRO
UDI-Device Identifier
04026575359455
UDI-Public
04026575359455
Combination Product (Y/N)
N
Initial Reporter Country
GM
PMA/510(K) Number
K152431
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2021
Device Explanted Year
2022
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Other,Foreign
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
06/17/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
09/30/2021
Device Model Number
15-2028/13
Device Catalogue Number
15-2028/13
Device Lot Number
1633016
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
06/29/2022
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
06/17/2022
Initial Report FDA Received Date
06/30/2022
Date Device Manufactured
09/01/2021
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
78 YR
Patient Sex
Male
Patient Weight
120 KG